JournalsprimsVol. 34, No. 6pp. 601–627

Singular-perturbative Reduction to BIrkhoff Normal Form and Instanton-Type Formal Solutions of Hamiltonian Systems

  • Yoshitsugu Takei

    Kyoto University, Japan
Singular-perturbative Reduction to BIrkhoff Normal Form and Instanton-Type Formal Solutions of Hamiltonian Systems cover
Download PDF

Cite this article

Yoshitsugu Takei, Singular-perturbative Reduction to BIrkhoff Normal Form and Instanton-Type Formal Solutions of Hamiltonian Systems. Publ. Res. Inst. Math. Sci. 34 (1998), no. 6, pp. 601–627

DOI 10.2977/PRIMS/1195144426